EconPapers    
Economics at your fingertips  
 

The Damped Harmonic Oscillator at the Classical Limit of the Snyder-de Sitter Space

Lat´evi M. Lawson, Ibrahim Nonkan´e and Komi Sodoga

Journal of Mathematics Research, 2021, vol. 13, issue 2, 1

Abstract: Valtancoli in his paper entitled (P. Valtancoli, Canonical transformations and minimal length, J. Math. Phys. 56, 122107 2015) has shown how the deformation of the canonical transformations can be made compatible with the deformed Poisson brackets. Based on this work and through an appropriate canonical transformation, we solve the problem of one dimensional (1D) damped harmonic oscillator at the classical limit of the Snyder-de Sitter (SdS) space. We show that the equations of the motion can be described by trigonometric functions with frequency and period depending on the deformed and the damped parameters. We eventually discuss the influences of these parameters on the motion of the system.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44693/47226 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44693 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:1

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2021-04-24
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:1